Zu einer Identität von Perron.

Ivan Paasche

Mathematische Zeitschrift (1960)

  • Volume: 73, page 376-381
  • ISSN: 0025-5874; 1432-1823

How to cite


Paasche, Ivan. "Zu einer Identität von Perron.." Mathematische Zeitschrift 73 (1960): 376-381. <http://eudml.org/doc/169857>.

author = {Paasche, Ivan},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {376-381},
title = {Zu einer Identität von Perron.},
url = {http://eudml.org/doc/169857},
volume = {73},
year = {1960},

AU - Paasche, Ivan
TI - Zu einer Identität von Perron.
JO - Mathematische Zeitschrift
PY - 1960
VL - 73
SP - 376
EP - 381
LA - ger
UR - http://eudml.org/doc/169857
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.